# SDR CALA9801582

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 312, LBL 29.5.  THE CORRODED AREA OF FLOORBEAM WAS CUT OUT.  DOUBLERS AND A TEE WERE INSTALLED IAW SRM 53-10-8, 51-10-2, 51-40-3, 51-30-2, AND MM 51-20-1.
